# SDR UPS01435928

- Difficulty date: May 11, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- Aircraft time: 72,316 hours, 20,588 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152015667178
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 U/D - BS 480-520 RBL 65 SEAT TRACK FOUND HEAVY CORROSION DURING FLOOR COVERING REMOVED.  TIE DOWN TRACK REPLACED AS PER SRM 51-10-01.
